[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IP] One of those scary nights



I would talk to Lily's physician about having glucagon on hand
for these type of events.  It is much faster than glucose gel or
tablets and since it is a shot is easier to administer to someone
experiencing spasms.  

Matt
email @ redacted

Date: Thu, 15 Jan 1998 14:47:59 +0000
From: "Michael" <email @ redacted>
Subject: [IP] One of those scary nights.

>After about 1/2 to 3/4 of a tube of glucose gel rubbed on 
>her gums (and all over everything else) she began to come 
>around. This took  about 20 minutes and she was still pretty 
>in-coherent (doesn't remember any of this either).  By 12:20, 
>she could talk to me and but was still pretty unresponsive.  
>She let me prick her finger (she never lets me do that) and 
>managed to apply the blood to her one-touch.  bg was 81.  
>Nine more glucose tabs went in by 1:30 and her bg was still 
>80. At 2:00 it jumped to 170, she bolused a unit of insulin and 
>went to sleep, at 3:00 she was 390 and bolused about 4 units 
>which brought her down to 190 at 6:30 (another bolus) and by 
>10:30 she was only 160.